Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 365956, 10 pages
http://dx.doi.org/10.1155/2012/365956
Research Article

Iteration and Iterative Roots of Fractional Polynomial Function

College of Mathematics and Information Science, Leshan Normal University, Leshan, Sichuan 614004, China

Received 4 February 2012; Revised 12 April 2012; Accepted 24 April 2012

Academic Editor: N. Govil

Copyright © 2012 Xiao-hua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-hua Liu, “Iteration and Iterative Roots of Fractional Polynomial Function,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 365956, 10 pages, 2012. doi:10.1155/2012/365956